# SDR CA120619001

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Engine Turbine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE EEC CAUTION LIGHT CAME ON, FOLLOWED BY ENG SHUTDOWN 4 TO 5 MINUTES LATER & AN UNEVENTFUL SINGLE ENG LANDING WAS ACCOMPLISHED AT DESTINATION.  POST FLIGHT INSPECTION FOUND DEBRIS IN THE EXHAUST AREA & TURBINE BLADE DAMAGE.  THE ENG WILL BE REMOVED & FORWARDED FOR INVESTIGATION & REPAIR.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
